# SDR VNAA2019112999903

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER LEVER ASSY FOR THE PAX DOOR IS CRACKED. INSTALLED LEVER IAW CRJ700/900 SRM 51-42-21-001-001-A01.
